Cart (Loading....) | Create Account
Close category search window

Comments, with reply, on `On a property of the PARCOR coefficients of stationary processes having Gaussian-shaped ACF' (G. Jacovitti and G. Scarano)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

It is pointed out that the proof given in the original paper (ibid, vol.75, no.7, p.960-1, 1987) for eq. (2) for the PARCOR coefficients Ki is too complicated. A simpler proof is given. The author replies by calling attention to the essential recursive aspects of the problem, shown by the original proof

Published in:

Proceedings of the IEEE  (Volume:77 ,  Issue: 12 )

Date of Publication:

Dec 1989

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.